# SDR SWAA2015102045247

- Difficulty date: September 14, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 81,901 hours, 65,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6555872
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OF AFT GALLEY DOOR, INNER CLOSE OUT WEB CRACKED AT BS 951, BETWEEN STRINGER 11R - 12R.  R & R WEB IAW SRM & DWG.
